| Model Number |
8886663931 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when the doctor use needle drivers to pull the suture out of the package, the needle coming off suture.There was no patient involved.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection noted that the suture remained inside the retainer.Microscopic inspection of the suture end noted that the suture was torn.The needle of the product was not received so evaluation of the swage could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition; therefore, a review of the device history record was not performed.A definitive root cause could not be determined with regard to the reported condition.If information is provided in the future, a supplemental report will be issued.